# SDR ASAA2013051794924

- Difficulty date: May 17, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,880 hours, 7,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U22
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 344 - 360, LBL 11.  R & R FLOOR SUPPORT IAW SRM 51-40-02.
